# SDR 05FDEA00235

- Difficulty date: February 3, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 21,224 hours, 4,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN AREA AT APPROXIMATE STA Y= 1701, X= 27.5 FOUND WORN.   SMOOTHENED,  MATERIAL REMOVED= 0.006", ORIGINAL THICKNESS= 0.414", REMAINING THICKNESS= 0.408" WITHIN PER SRM 53-10-00 VOLUME I, FIGURE 3.
